# SDR 96ZZZX5256

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112QS
- Make and model: Cessna S550
- Aircraft serial: S5500112
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: P067L015
- Condition: Corroded
- Location: Tks Deice
- Part time: 9,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, FOUND LT WING CUFF TKS PANEL PRESSURES SWITCH BADLY CORRODED AND METAL EXFOLIATED ON THE SURFACE OF THE SWITCH.  SUBMITTER STATED POOR QUALITY OF METAL USED IN MAKING SWITCH BODY WITH POSSIBLE TKS FLUID LEAKAGE LIKELY CAUSE.
